Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Recurrent headaches in the right side, iritis, stopped taking medicine. Due to recurred Iritis?

I have been having headaches for several weeks now and they seem to be getting a little worse. It is more on the right side than the left. I was using PredForte for iritis but recently stopped. Now I can t tell if the iritis has recurred or if there is another problem. I just moved and do mnot have a doctor in the area.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are having recurring iritis.
Iritis is because of inflammation of iris and it is usually chronic and recurrent.
The treatment is mainly by use of steroids like prednisolone.

Since iritis is recurrent this requires evaluation to rule out underlying diseases like autoimmune diseases, infections...
to prevent recurrences.
Headache can be caused by iritis, hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Mon, 5 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor